Emergency medicine
1. Hypoxic-ischemic encephalopathy in a young man due to tramadol overdose

Zahra Ataee; Bita Dadpour

Articles in Press, Accepted Manuscript, Available Online from 06 December 2019

Abstract
  Objective: Tramadol is a synthetic analgesic with two mechanisms. The opioid and non-opioid mechanisms are responsible for tramadol side effects. Non-opioid side effects of tramadol are due to the reuptake inhibitions of serotonin and norepinephrine. Some of the side effects include anaphylactoid reactions, ...  Read More

Emergency Medical Services
2. A brief review of some strange and unusual poisoning in children

Mohammad Hossein Kamaloddini; Anahita Alizadeh Ghamsari; Bita Dadpour

Articles in Press, Accepted Manuscript, Available Online from 27 November 2019

Abstract
  The Clinical Toxicology Center in Imam Reza hospital in Mashhad is the referral center of poisonings in the East of Iran and many cases of poisoned children are referred to this center and some cases are admitted.In this letter we report some specific, strange and unusual poisonings in children admitted ...  Read More